# SDR ASAA2015061412168

- Difficulty date: June 14, 2015
- Submitted: June 24, 2015
- Operation: Air carrier
- Aircraft: N763AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25100
- Aircraft time: 68,143 hours, 45,245 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 6545413286
- Condition: Corroded
- Location: Bs 619
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LONGITUDINAL BEAM ANGLE ABOVE AFT HEAT EXCHANGER CUTOUT IS CORRODED AT BS 619.  ACFT GROUNDED.  REMOVED CORROSION, MATERIAL LOSS FOUND TO BE OUT OF LIMITS.   R & R ANGLE IAW SRM 51-40-02-0G-0.
